Normal cones and sheaves of relative jets
Compositio Mathematica, Volume 28 (1974) no. 3, p. 305-331
@article{CM_1974__28_3_305_0,
     author = {Lejeune-Jalabert, M. and Teissier, B.},
     title = {Normal cones and sheaves of relative jets},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {3},
     year = {1974},
     pages = {305-331},
     zbl = {0337.14013},
     mrnumber = {379897},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_3_305_0}
}
Lejeune-Jalabert, M.; Teissier, B. Normal cones and sheaves of relative jets. Compositio Mathematica, Volume 28 (1974) no. 3, pp. 305-331. http://www.numdam.org/item/CM_1974__28_3_305_0/

[1] B. Bennett: On the characteristic function of a local ring. Annals of Math. Vol. 91. No. 1 (1970). | MR 252388 | Zbl 0198.06101

[2] H. Cartan: Séminaire 1960-1961. Institut Henri Poincaré Secrétariat Mathématique 13ème année.

[3] J. Frisch: Points de platitude d'un morphisme d'espaces analytiques complexes. Inventiones Mathematical Vol. 4. Fasc. 2 (1967). | MR 222336 | Zbl 0167.06803

[4] A. Grothendieck: Séminaire de Géométrie algébrique 1960-1961. I.H.E.S. Bures sur Yvette.

[5] A. Grothendieck: Elements de Géométrie algébrique. Publications Mathématiques de l'I.H.E.S. Nos 20 and 32. | Numdam

[6] H. Hironaka: Certain numerical characters of singularities. Journal of Mathematics of Kyoto University Vol. 10 N° 1 (1970). | MR 292831 | Zbl 0214.20003

[7] H. Hironaka: Resolution of singularities of algebraic varieties (characteristic0). Annals of Maths Vol. 79 N° 1 and 2 (1964). | MR 199184 | Zbl 0122.38603

[8] H. Hironaka: Bimeromorphic smoothing of a complex-analytic space. Warwick University (1971).

[9] Samuel and Zariski: Commutative algebra Vol. II. Van Nostrand. | Zbl 0121.27801

[10] H. Grauert: Uber die Deformationen isolierter Singularitaten analytischer Mengen. Inventiones Mathematical Vol. 15 N°. 3 (1972) | MR 293127 | Zbl 0237.32011

[11] B. Teissier: Séminaire Douady-Verdier Ecole Normale Supérieure 1971-1972.

[12] J. Wahl: Equisingular deformations of plane algebraid curves. (To appear). | MR 419439 | Zbl 0294.14007